# SDR COEA2019091210923

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,924 hours, 41,168 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Contactor
- Part number: 101CC01A02
- Part serial: 13442
- Condition: Burned
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WO 207043 NR 1 FLIGHT 8737/ DISCREPANCY: DURING ENGINE START, SPARKS AND ELECTRICAL SMELLING SMOKE IN COCKPIT WERE DETECTED. ENGINE WAS SHUTDOWN. CORRECTIVE ACTION: MAINTENANCE TROUBLESHOT AND FOUND PROP ANTI-ICE CONTACTOR AND ASSOCIATED POWER WIRES BURNT. REPLACED THE 1DH PROP DEICE CONTACTOR AND REPLACED WIRES. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
